# SDR MYWA09058

- Difficulty date: December 4, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 21,670 hours, 7,853 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FLAPS STUCK AT FLAPS 2 DURING APPROACH WITH FLAP HANDLE AT 30 SETTING.  FLAPS REMAINED AT 2 AFTER FLAP HANDLE WAS RETRACTED FOR GO AROUND.  ALTERNATE FLAP METHOD USED.
